Friday, October 31, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Wednesday, February 25, 2009 tony, Community Member, asks

Q: will paxil make you feel like your shaking inside

Answer This
Answers (2)
psychoward1, Community Member
2/25/09 6:12pm

I have not taken paxil. But here is a site that offers side effects information:

 

www.drugs.com/paxil.html

 

These are the serious side effects listed.

 

* seizure (convulsions);

 

*tremors, shivering, muscle stiffness or twitching;

 

*problems with balance or coordination;

 

*agitation, confusion, sweating, fast heartbeat; or

 

*easy bruising or bleeding (such as a nosebleed).

 

 

Less serious Paxil side effects may include:

 

*feeling nervous, restless, or unable to sit still;

 

*drowsiness, dizziness, weakness;

 

*sleep problems (insomnia);

 

*nausea, constipation, loss of appetite;

 

*weight changes;

 

*decreased sex drive, impotence, or difficulty having an orgasm; or

 

*dry mouth, yawning, or ringing in your ears

 

You should inform your doctor of the side effects you are experiencing.

 

Pat

 

Reply
Paul, Community Member
2/25/09 6:13pm

I' not sure of what you mean by, shaking inside.

 

Some of Paxil's side effects could be construed to fit what you are saying, this is taken directly from Health Central's Healthsquare.com about Paxil, which you can find here:

 

Tell your doctor immediately if any of these unlikely but serious side effects occur:

  • unusual or severe mental/mood changes (e.g., agitation, thoughts of suicide)
  • shakiness (tremor)
  • restlessness
  • inability to keep still
  • decreased interest in sex
  • changes in sexual ability
  • blurred vision
  • numbness/tingling

There is more information about Paxil at that link.

Contact your doctor, they may need to adjust the dosage, or another drug.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By tony, Community Member— Last Modified: 01/02/13, First Published: 02/25/09